# SDR DHL9774020C

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT AIRSTAIRS TORQUE BOX SIDEWALL TO SHELF UPPER CHORD AND REPLACEMENT CHORD  CRACKED FROM FS 1265 TO 1275 RBL 21.  REMOVED AFT AIRSTAIR ACTUATOR AND SPRING, REPLACED CHORD ANGLE PER SRM 51-10-1, 22 BY 1.5 BY 1.  INSTALLED  ACTUATOR AND SPRING.
